Jump to content

Recommended Posts

With seroquel, according to pdoc. Even though it has made me gain weight steadily for years and I'm obese as it is.

I just got out of a disaster in which I tried geodon with ambien and gained a bunch of weight sleep eating and became psychotic and suicidal when both drugs weren't working. Pdoc put me back on seroquel and I was fine again.

Pdoc doesn't want me to try any other sleep drugs due to the risk of addiction, and many are only designed for short term which is no good to me. I can't take trazodone or anything like that as pdoc doesn't want me on 3 antidepressants. He didn't mention switching out one antidepressant and honestly I'm afraid to mess with them as the Effexor and Cymbalta are working so well right now.

Are there other APs that sedate like seroquel that I could ask pdoc about? He doesn't seem to be a fan of the typicals but I can ask anyway. If not, should I ask him about metformin? So far topamax isn't doing me any favors in the weight loss department.

Link to comment
Share on other sites

If Seroquel is working for you then I'd ask about metformin. It made a huge difference for me. I wasn't taking Seroquel (did that and gained a TON of weight). I was taking Abilify. I gained weight on Abilify as well, only at a slower rate. Metformin seemed to help me stop gaining and to actually be able to lose a little for the first time in ages.

Link to comment
Share on other sites

Geodon did sedate me heavily, what im trying to say is that almost any antipsychotic may sedate you, its individual, except with maybe seroquel. Another one very likely to sedate is clozapine, but I wouldnt recommend it.

You could try antihistamines. I think i will eventually have to try them out myself since abilify is kicking in more for me and its causing insomnia. So perhaps abilify might be last on your list of aps to try (its activating).

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...